# SDR UALA2013050303098

- Difficulty date: April 29, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 56,207 hours, 20,840 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED, BS 1620 RBL 30, STR 25R-26R.   MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF FRAME INBOARD FLANGE AND FABRICATED A REPAIR J-ANGLE AND STRINGER CLIPS PER SRM 53-00-07, REPAIR 5, OUTER J-ANGLE REPAIR AND INSTALLED PER SRM 53-00-07, RPR 5, TABLE II.
